# SDR USAAD98030

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47216
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451LB
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - THE AFT CABIN CEILING MOUNTED EMERGENCY LIGHTS WERE INTERMITTENT.  MAINTENANCE REPLACED THE EMERGENCY LIGHT POWER SUPPLY.  (M)
